Lemsip Max Cold & Flu Relief Day & Night Capsules (16)

£4.85

  • For The Relief Of Flu & Colds
  • Active Ingredients: Paracetamol, Phenylephrine & Caffiene
  • Buy With Confidence From UK Registered Pharmacy

Lemsip Max Day & Night Cold & Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.

In stock

SKU: Lemsip Max Cold & Flu Relief Day & Night Capsules (16) Categories: , , , , ,

Discreet Packaging

UK Based

Medication

Lemsip Max Cold & Flu Relief Day & Night Capsules

What Is Lemsip Max Cold & Flu Relief Day & Night Capsules And What Is It Used For

Lemsip Max Day & Night Cold & Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic). Caffeine (a mild stimulant), helps relieve fatigue and drowsiness through the day (it is only used in the Day capsule). Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

There are other things you can do at home while using Lemsip Max Cold & Flu Relief Day & Night Capsules this includes getting lots of rest and drinking plenty of fluid.

you should see your GP if:

  • you have had a cough for more than 3 weeks (persistent cough)
  • your cough is very bad or quickly gets worse – for example, you have a hacking cough or cannot stop coughing
  • you feel very unwell
  • you have chest pain
  • you’re losing weight for no reason
  • the side of your neck feels swollen and painful (swollen glands)
  • you find it hard to breathe
  • you have a weakened immune system – for example, because of chemotherapy or diabetes

See more information on a Mucus Cough on the NHS website.

Before You Use Lemsip Max Cold & Flu Relief Day & Night Capsules

Do not take this medicine if:

  • You are allergic to paracetamol, caffeine or phenylephrine hydrochloride or any of the other ingredients of this medicine
  • You have a serious heart condition
  • You have high blood pressure (hypertension) or an overactive thyroid
  • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression
  • You are taking other sympathomimetic decongestants
  • You have an enlarged prostate

How To Use Lemsip Max Cold & Flu Relief Day & Night Capsules

For Adults and Children over 16 years:

Daytime

  • Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours

Nightime

  • Take two blue and red capsules at night if needed

Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age

Lemsip Max Cold & Flu Relief Day & Night Capsules Ingredients

The active ingredients are:

paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg.

The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine E127) shellac and quinoline yellow (E104). Red and blue Night capsules contain: • The active ingredients are: paracetamol 500mg and phenylephrine hydrochloride 6.1mg. • The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131) and erythrosine E127) shellac

If there is anything else we can assist you with please feel free to contact our helpful customer service team on info@mypharmacy.co.uk

See our other cough and cold remedies here at My Pharmacy

Lemsip Range

 

Further Information